Record number :
1579296
Title of article :
General theorems on functional equivalence of topological spaces
Author/Authors :
Choban، نويسنده , , Mitrofan M.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 1998
Pages :
17
From page :
223
To page :
239
Abstract :
In this paper we present some general theorems on functional equivalence of spaces which give further generalizations of many well-known results. In particular, we prove that in the class of spaces of the point countable type the metrizability, the p-paracompactness and the paracompactness are l-invariants.
Keywords :
Support of measure , wq-space , ?-complete space , Function space , Linear mapping , Linear homeomorphism , Bounded set
Journal title :
Topology and its Applications
Journal title :
Topology and its Applications
Serial Year :
1998
Link To Document :
بازگشت